# SDR AALA202310243754

- Difficulty date: October 16, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311424320191
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD GALLERY AREA INTERCOSTAL FITTING AT FR 20, S10L. REPLACED FITTING PER SRM 51-42-11 AND SRM 51-72-11.
